# SDR 96ZZZM6

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Dhav DHC8311
- Aircraft serial: 305
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700564S001
- Condition: Worn
- Location: Lt/Rt Aileron
- Part time: 8,801 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT, FOUND THAT THE LEFT AND RIGHT WING AILERON LOWER CABLES WERE WORN BY PULLEY AT YW 400.  CABLE WAS REPLACED ON FIELD AVIATION COMPANY WORK ORDER NR 21973 AT C-CHECK.
